# SDR HDNA201205080001

- Difficulty date: May 8, 2012
- Submitted: November 9, 2012
- Operation: General aviation
- Aircraft: N955ME
- Make and model: Bolkms BK117B2
- Aircraft serial: 7243
- Engine: Lyc LTS101750B1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Shaft
- Part number: 1176812301
- Condition: Failed
- Location: Transmission
- Component: Oil Cooler
- Component part number: 1176802101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT HAS FAILED SEVERAL TIMES IN THE LAST 6 MONTHS.  THE OIL COOLER ASSEMBLY HAS BEEN CHANGED ONCE.  WEATHER HASN’T BEEN A PROBLEM.  WOULD BE GUESSING TO SAY WHAT WAS CAUSING THE FAILURES.
